Follow
Josef Teichmann
Title
Cited by
Cited by
Year
Deep hedging
H Buehler, L Gonon, J Teichmann, B Wood
Quantitative Finance 19 (8), 1271-1291, 2019
409*2019
Affine processes on positive semidefinite matrices
C Cuchiero, D Filipović, E Mayerhofer, J Teichmann
2012011
Polynomial processes and their applications to mathematical finance
C Cuchiero, M Keller-Ressel, J Teichmann
Finance and Stochastics 16, 711-740, 2012
1612012
The proof of Tchakaloff’s theorem
C Bayer, J Teichmann
Proceedings of the American mathematical society 134 (10), 3035-3040, 2006
1542006
How close are the option pricing formulas of Bachelier and Black–Merton–Scholes?
W Schachermayer, J Teichmann
Mathematical Finance: an international journal of mathematics, statistics …, 2008
1392008
Existence of invariant manifolds for stochastic equations in infinite dimension
D Filipović, J Teichmann
Journal of Functional Analysis 197 (2), 398-432, 2003
1002003
Affine processes are regular
M Keller-Ressel, W Schachermayer, J Teichmann
Probability Theory and Related Fields 151 (3), 591-611, 2011
922011
Term structure models driven by Wiener processes and Poisson measures: existence and positivity
D Filipović, S Tappe, J Teichmann
SIAM Journal on Financial Mathematics 1 (1), 523-554, 2010
882010
On the geometry of the term structure of interest rates
D Filipović, J Teichmann
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 2004
842004
A generative adversarial network approach to calibration of local stochastic volatility models
C Cuchiero, W Khosrawi, J Teichmann
Risks 8 (4), 101, 2020
772020
Generalized Feller processes and Markovian lifts of stochastic Volterra processes: the affine case
C Cuchiero, J Teichmann
Journal of evolution equations 20 (4), 1301-1348, 2020
762020
Jump-diffusions in Hilbert spaces: existence, stability and numerics
D Filipović, S Tappe, J Teichmann
Stochastics: An International Journal of Probability and Stochastics …, 2010
732010
Characterization of optimal transport plans for the Monge-Kantorovich problem
W Schachermayer, J Teichmann
Proceedings of the American Mathematical Society 137 (2), 519-529, 2009
682009
Deep neural networks, generic universal interpolation, and controlled ODEs
C Cuchiero, M Larsson, J Teichmann
SIAM Journal on Mathematics of Data Science 2 (3), 901-919, 2020
622020
The affine LIBOR models
M Keller‐Ressel, A Papapantoleon, J Teichmann
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2013
572013
A general proof of the Dybvig-Ingersoll-Ross-Theorem: Long forward rates can never fall
F Hubalek, I Klein, J Teichmann
arXiv preprint math/0112230, 2001
572001
Large deviations and asymptotic methods in finance
PK Friz, J Gatheral, A Gulisashvili, A Jacquier, J Teichmann
Springer, 2015
512015
A new perspective on the fundamental theorem of asset pricing for large financial markets
C Cuchiero, I Klein, J Teichmann
Theory of Probability & Its Applications 60 (4), 561-579, 2016
49*2016
Regularity of affine processes on general state spaces
M Keller-Ressel, W Schachermayer, J Teichmann
422013
Hypoellipticity in infinite dimensions and an application in interest rate theory
F Baudoin, J Teichmann
412005
The system can't perform the operation now. Try again later.
Articles 1–20